# SDR 07FDEA04143

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53981165
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON TWO SHEAR WEBS AT STRINGER 26 LT AND RT, BETWEEN FRAME 75A-76.  REPLACEMENT OF BOTH SHEAR WEBS LT AND RT IAW SRM 51-72-10.
